# SDR AC2A20101218001

- Difficulty date: December 18, 2010
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N5447C
- Make and model: Skrsky S76A
- Aircraft serial: 760180
- Aircraft time: 26,710 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Warning Light
- Condition: Illuminated
- Location: M/R Transmission
- Component: Transmission, Skrsky
- Component part number: 7635109500044
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN TRANSMISSION CHIP LIGHT ILLUMINATED INBOUND TO VENICE. NO SECONDARY INDICATIONS NOTED.
